MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC C6 MCOT PPM; PATCH IN POUCH ASSY, UNIVERSAL

BRAEMAR MANUFACTURING, LLC C6 MCOT PPM; PATCH IN POUCH ASSY, UNIVERSAL
Model Number 02-01609
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Code Rash (2033)
Date of Event 12/21/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was experiencing a rash while using the universal patch.The patient thought that it might be stress rash and decided to a break in service.On 11 january 2024 the patient followed-up and stated that they did seek medical attention for the rash and was prescribed triamcinolone acetonide.The patient reported that they performed a skin prep of using warm water and soap.The patient also has a history of sensitivity/allergy of mass cell activation syndrome.

Brand Name
C6 MCOT PPM
Common Device Name
PATCH IN POUCH ASSY, UNIVERSAL
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key18586570
Report Number2133409-2024-00005
Device Sequence Number7049969
Product Code DSI
UDI-Device IdentifierB146PE20
UDI-PublicB146PE20
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K081444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number02-01609
Device Lot NumberU602377
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2024
Initial Report FDA Received Date01/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR
Patient SexFemale